# SDR IPXA2020101261186

- Difficulty date: October 2, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 59,611 hours, 19,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20116
- Condition: Cracked
- Location: Bs 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C12 CRACK ON CENTER WING TANK STIFFENER (P/N: 111T2011-6) ON STA 785, RBL 55.  REPAIR IAW 767-300F SRM 57-10-10-2R-2 REPAIR 2 REV 78.00 AND UPS EO B767-5740-78055-A.
